Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Correction to a paper on the Whitehead-Huntington postulates: ``The complete existential theory of the Whitehead-Huntington set of postulates for the algebra of logic'' [Trans. Amer. Math. Soc. 35 (1933), no. 4, 940-948; 1501726]


Author: A. H. Diamond
Journal: Trans. Amer. Math. Soc. 36 (1934), 893
MSC: Primary 03C05; Secondary 03G05, 03G25, 08B05
Original Article: Trans. Amer. Math. Soc. 35 (1933), 940-948.
MathSciNet review: 1501775
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C05, 03G05, 03G25, 08B05

Retrieve articles in all journals with MSC: 03C05, 03G05, 03G25, 08B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1934-1501775-4
Article copyright: © Copyright 1934 American Mathematical Society